Research Repository

Variance Jensen Type inequalities for general lebesgue integral with applications

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2017) Variance Jensen Type inequalities for general lebesgue integral with applications. Real Analysis Exchange, 42 (1). 121 - 148. ISSN 0147-1937

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Jensen inequalities; selfadjoint operators; Hilbert spaces
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 18 Jun 2018 04:03
Last Modified: 19 Aug 2019 07:11
URI: http://vuir.vu.edu.au/id/eprint/36364
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar